Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Classifying sections of del Pezzo fibrations, II

Brian Lehmann and Sho Tanimoto

Geometry & Topology 26 (2022) 2565–2647
DOI: 10.2140/gt.2022.26.2565
Abstract

Let X be a del Pezzo surface over the function field of a complex curve. We study the behavior of rational points on X leading to bounds on the counting function in the geometric Manin conjecture. A key tool is the movable bend-and-break lemma, which yields an inductive approach to classifying relatively free sections for a del Pezzo fibration over a curve. Using this lemma we prove the geometric Manin conjecture for certain split del Pezzo surfaces of degree 2 admitting a birational morphism to 2 over the ground field.

Keywords
section, del Pezzo fibration, Fujita invariant, geometric Manin's conjecture
Mathematical Subject Classification
Primary: 14H10
References
Publication
Received: 15 July 2020
Revised: 10 June 2021
Accepted: 8 July 2021
Published: 13 December 2022
Proposed: Dan Abramovich
Seconded: Mark Gross, Benson Farb
Authors
Brian Lehmann
Department of Mathematics
Boston College
Chestnut Hill, MA
United States
Sho Tanimoto
Graduate School of Mathematics
Nagoya University
Nagoya
Japan